ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC® IV TRIFURCATED MONITORING KIT 60", 3 DISPOSABLE TRANSDUCERS, 3 03 ML S; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Back to Search Results |
| Catalog Number |
46115-65 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is not available for evaluation, therefore, a comprehensive investigation cannot be performed.
Event or Problem Description
It was reported that, on an unknown date, the device had a broken central venous pressure (cvp) tubing.There was unknown patient involvement.No additional information is available.